# SDR DLM88982399

- Difficulty date: November 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N919DE
- Make and model: Doug MD-88
- Aircraft serial: 53422
- Engine: Pwa JT8D219
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 2 Engine
- Part time: 18,806 hours
- Stage of operation: CL
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

AT ROTATION, THE NR 2 ENGINE HAD A SEVERE COMPRESSOR STALL.  FLIGHT RETURNED TO AUS.  THE NR 1 ENGINE WAS FIREWALLED WITH FLASHING PARAMETERS.  NR 2 ENGINE CHANGED.
